×

zbMATH — the first resource for mathematics

Support, convergence, and differentiability properties of generalized convex functions. (English) Zbl 0051.29902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. 43 (1937), no. 6, 363 – 371. · Zbl 0016.35202
[2] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Springer-Verlag, Berlin-New York, 1974 (German). Berichtigter Reprint. · Zbl 0008.07708
[3] F. F. Bonsall, The characterization of generalized convex functions, Quart. J. Math., Oxford Ser. (2) 1 (1950), 100 – 111. · Zbl 0038.20903 · doi:10.1093/qmath/1.1.100 · doi.org
[4] John W. Green, Sets subtending a constant angle on a circle, Duke Math. J. 17 (1950), 263 – 267. · Zbl 0039.18201
[5] Mauricio Matos Peixoto, On the existence of derivatives of generalized convex functions, Summa Brasil. Math. 2 (1948), no. 3, 35 – 42. · Zbl 0037.04602
[6] Mauricio Matos Peixoto, Convexity of curves, Notas de Matemática, no. 6, Livraria Boffoni, Rio de Janeiro, 1948 (Portuguese). · Zbl 0039.28702
[7] Mauricio Matos Peixoto, Generalized convex functions and second order differential inequalities, Bull. Amer. Math. Soc. 55 (1949), 563 – 572. · Zbl 0032.34703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.